# SDR FDEA201012154695

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Frame
- Part number: 183N20071
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SIDE FWD INBD EDGE HAS LIGHT CORROSION ON THE CONDUCTIVE   FRAME.  CORRODED FRAME ON LT ELEVATOR UPPER FWD INBD SIDE.  R & R IAW SRM 51-40-02 REV 101. REPAIR IS CLASSIFIED AS MINOR.
